# SDR SIMA200114804

- Difficulty date: May 28, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Gpu Access
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4215 - CREW REPORTED AN AUDIBLE VIBRATION COMING FROM THE LEFT SIDE OF AIRCRAFT NOSE.  MAINTENANCE FOUND THE GPU ACCESS DOOR TO BE OPEN.  DOOR WAS DAMAGED AND WAS PUT ON CDL AT THIS TIME.  AIRCRAFT WAS RETURNED TO SERVICE. (M)
